# SDR CHQA200900215

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 20,400 hours, 16,563 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 16,113 hours, 13,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025101
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE CLEANED THE LIGHT BULB SOCKET AS REQUIRED AND THE EMERGENCY OVERWING EMERGENCY LIGHT OPERATED NORMALLY.
